# SDR COEA2017012012913

- Difficulty date: January 20, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57210861200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE HAS CORROSION AT FRONT SPAR RIBS 24 - 25.   REPAIRED IAW SRAS CETS-366/17.
